On Generalized Regular Rings.

Laszlo Fuchs; K.M. Rangaswamy

Mathematische Zeitschrift (1968)

  • Volume: 107, page 71-81
  • ISSN: 0025-5874; 1432-1823

How to cite


Fuchs, Laszlo, and Rangaswamy, K.M.. "On Generalized Regular Rings.." Mathematische Zeitschrift 107 (1968): 71-81. <http://eudml.org/doc/171054>.

author = {Fuchs, Laszlo, Rangaswamy, K.M.},
journal = {Mathematische Zeitschrift},
keywords = {associative rings},
pages = {71-81},
title = {On Generalized Regular Rings.},
url = {http://eudml.org/doc/171054},
volume = {107},
year = {1968},

AU - Fuchs, Laszlo
AU - Rangaswamy, K.M.
TI - On Generalized Regular Rings.
JO - Mathematische Zeitschrift
PY - 1968
VL - 107
SP - 71
EP - 81
KW - associative rings
UR - http://eudml.org/doc/171054
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.